# SDR CA040408001

- Difficulty date: March 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) OPERATOR REPORTED A RECENT IN-FLIGHT OCCURRENCE WHERE, AFTER APPROXIMATELY 2 HOURS INTO THE FLIGHT, AT 41,000 FT, THE RT ENGINE SHUTDOWN AND AN AMBER FADEC FAIL.
